# SDR EISA95363

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5755 · Spoilers
- Part: Beam
- Part number: 41400106
- Condition: Corrosion
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND RIGHT MLG WHEEL WELL, RIGGING BEAM ASSY HAS DEEP PITTING CORROSION IN SEVERAL AREAS AT SPOILER MIXER AREA.  MECHANICALLY REMOVED CORROSION, GROUND OUT .055 AND CORROSION STILL EXISTS.  REMOVED AND REPLACED RIGGING BEAM IAW B727 MM 27-61-31.  RIG CHECKED GOOD, OPS CHECK WILL BE COMPLIED ON NR 060N112241 (05402). (M)
